MAUDE Adverse Event Report: RXSIGHT INC. LIGHT ADJUSTABLE LENS (LAL+)

RXSIGHT INC. LIGHT ADJUSTABLE LENS (LAL+)
Model Number 60007
Medical Device Problem Codes Use of Device Problem (1670); Optical Problem (3001)
Health Effect - Clinical Code Unspecified Eye / Vision Problem (4471)
Date of Event 05/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Per the instructions for use (ifu), "seventeen (17) to 21 days after surgery, the patient is to return for examination and a 1st adjustment treatment".Additionally, ifu contraindications include patients ".Unwilling to comply with the postoperative regimen for adjustment and lock-in treatments and wearing of uv protective eyewear".The ifu also provides potential risks of the lal, including: "if the eye is exposed to bright lighting without the use of uv protective eyewear before 24 hours after the final lock-in treatment, the lal can change unpredictably, causing aberrated optics and blurred vision which might necessitate explantation of the lal." should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.Manufacturer reference#: (b)(4).
 
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens+ (lal+) was explanted from the left eye due to reported changes in vision.The patient did not complete the prescribed postoperative light treatment regimen and was inconsistent with use of recommended uv-protective eyewear.A replacement lal was subsequently implanted.No additional information has been provided.

Brand Name
LIGHT ADJUSTABLE LENS (LAL+)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL+)
Manufacturer (Section D)
RXSIGHT INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163
MDR Report Key25610593
Report Number3012712027-2026-00290
Device Sequence Number9914536
Product Code PZK
UDI-Device Identifier00818806021569
UDI-Public(01)00818806021569(11)240307(17)270228
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60007
Device Catalogue Number60007
Device Lot NumberL08-006091
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Initial Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale